Volume 11, Number 1, January 2005
|Page(s)||102 - 121|
|Published online||15 December 2004|
On the optimal control of coefficients in elliptic problems. Application to the optimization of the head slider
CNRS-UMR 5585 Université Lyon 1, MAPLY, 101, 69622 Villeurbanne Cedex, France.
2 Department of Mathematics, Fac. Sciences Semlalia, 40000 Marrakech, Morocco.
3 CNRS-UMR 5585, INSA de LYON, Mathématiques Bât. Leonard de Vinci, 69621 Villeurbanne, France; email@example.com
Revised: 22 September 2003
Revised: 4 March 2004
We consider an optimal control problem for a class of non-linear elliptic equations. A result of existence and uniqueness of the state equation is proven under weaker hypotheses than in the literature. We also prove the existence of an optimal control. Applications to some lubrication problems and numerical results are given.
Mathematics Subject Classification: 35J25 / 49J20 / 49J50
Key words: Compressible Reynolds lubrication equation / optimal control problems / Shauder fixed point theorem.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.